# SDR UALA2011060302729

- Difficulty date: May 31, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 57,085 hours, 21,354 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT DOOR HANDLE MOUNTING FITTING CRACKED AT FWD EDGE.  ACCOMPLISHED HFEC 3EA CRACKS MARKED ENDS.  REPAIRED PER UAL EVA 809-02.
